Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (5): 1272-1280.

Previous Articles    

Dividend Problem with Parisian Delay for the Classical Risk Model with Debit Interest

Zhang Xiaoxiao, Dong Hua   

  1. School of Statistics, Qufu Normal University, Shandong Qufu 273165
  • Received:2018-06-05 Revised:2019-01-07 Published:2019-11-08
  • Supported by:
    Supported by the NSFC (11701319) and the Fuyang Municipal Government-Fuyang Normal College Horizontal Cooperation Projects (XDHXTD201709)

Abstract: In this paper, we study the dividend problem with Parisian delay for the classical risk model with debit interest. By cutting the excursion, we get the expression for the expected discounted dividend payments.

Key words: Classical risk model, Debit interest, Barrier strategy, Dividend with Parisian delay

CLC Number: 

  • O232
Trendmd